# SDR 99ZZZX2721

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N961CC
- Make and model: Cessna 210N
- Aircraft serial: 21064620
- Engine: Cont IO520L
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 6297032A3
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE FUEL PRESSURE WAS NOTED TO FLUCTUATE ERRATICALLY.  REPLACING THE FUEL CONTROL UNIT RESOLVED THE PROBLEM.
